[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] Highs and the ER



 I think they were medically negligent and the head of endocrinology should be
informed.

Sent from my iPad

 > On Mar 25, 2016, at 8:19 PM, Bell, Edna L
<email @ redacted> wrote:
> 
 > Does anyone have highs after changing their site? I am very thin, 78 years
old
> and have a hard time finding fat on my body to insert the needle. I use Rapid
> D"s. My highs last 5-6 hours before the BS goes down. I usually have to take
> corrections much higher than what my pump indicates.
> 
> My next question which just happened this week was that I ended up in the ER
 > because I had a low that my husband could not help me with because I
resisted.
> In the ER The nurses let my BS get up to 345 and still did not offer me any
 > assistance. When I found out where it was I did a correction. I asked why
they
 > did not treat me with insulin and they said they do not use insulin to treat
a
> high blood sugar level. Instead they insisted that I eat a sandwich and drink
> milk. What do you think? Thanks, Edna
> .
> Follow us at https://www.twitter.com/insulinpumpers
> Make a long URL short at http://type1.org
> Donate with every purchase http://smile.amazon.com/
> (select your charity = Insulin Pumpers)
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org
Follow us at https://www.twitter.com/insulinpumpers
Make a long URL short at http://type1.org
Donate with every purchase http://smile.amazon.com/
(select your charity = Insulin Pumpers)